MAUDE Adverse Event Report: BIOMERIEUX INC. VITEK® 2 AST-GN69 TEST KIT

BIOMERIEUX INC. VITEK® 2 AST-GN69 TEST KIT
Catalog Number 413400
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of false susceptible results for an escherichia coli survey strain when testing with the vitek® 2 ast-gn69 test kit.The customer obtained a susceptible result (mic=8) for ampicillin/sulbactam.The expected result for this survey strain is intermediate or resistant.The customer retested the strain and obtained mic=16 (intermediate), which is acceptable for this survey.As there is no patient associated with this quality control strain, there is no adverse event related to any patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
A customer in the united states reported a false susceptible ampicillin/sulbactam result (mic=8) when they tested an escherichia coli api survey strain using vitek® 2ast-gn69 lot 5890743403.The expected result was resistant.Multiple requests for strain submittal from the customer have been unsuccessful.Submittal of the isolate is required in order to confirm a vitek 2 discrepancy compared to the reference method.Vitek 2 ast-gn69 lot # 5890743403 met final qc release criteria.This lot passed qc performance testing.

Brand Name
VITEK® 2 AST-GN69 TEST KIT
Common Device Name
VITEK® 2 AST-GN69 TEST KIT
Manufacturer (Section D)
BIOMERIEUX INC.
595 anglum road
saint louis MO 63042
MDR Report Key7807114
Report Number1950204-2018-00294
Device Sequence Number1468940
Product Code LON
UDI-Device Identifier03573026398460
UDI-Public03573026398460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N50510: S 97
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Catalogue Number413400
Device Lot Number5890743403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1